MAUDE Adverse Event Report: STRYKER GMBH T2 FEMUR - FEMORAL NAIL, A/R D9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 FEMUR - FEMORAL NAIL, A/R D9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18250936S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "a trauma patient was treated for a mid-shaft femur fracture with the t2 femoral ar nail implant.The fracture was reduced, and the femur was distally reamed to 10.5mm to accommodate a 9 × 360 mm nail, which was the smallest available size.However, the implant from the hospital¿s consignment inventory had expired on (b)(6) 2025, and a replacement had not yet been received, making it unavailable for use.The surgery time was extended by more that 30 minutes as the team reviewed surgical options and prepared the femur to implant a larger nail.Additional reaming was performed to accommodate a 10 × 360 mm t2 femoral ar nail.".
 
Additional Manufacturer Narrative
The reported event could be confirmed through the product details mentioned on the product label and surgery date mentioned, as shared in the additional information.The device was received in a perfectly sealed condition and upon reviewing the product label, it could be confirmed that the expiration date has surpassed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Information regarding the device, including its expiration date is clearly available on its packaging.Therefore, it is the responsibility of the operating surgeon and the staff to check that before the surgery.Even, if the shelf life is exceeded, it is recommended to re-sterilize the device before use.This is required as per ifu.For the given case, even though the implant was not used for the surgery but the issue is deemed to be user related as it is the responsibility of the surgeon and the staff to inspect the devices prior to the surgery which is required as per ifu.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "a trauma patient was treated for a mid-shaft femur fracture with the t2 femoral ar nail implant.The fracture was reduced, and the femur was distally reamed to 10.5mm to accommodate a 9 × 360 mm nail, which was the smallest available size.However, the implant from the hospital¿s consignment inventory had expired on september 30, 2025, and a replacement had not yet been received, making it unavailable for use.The surgery time was extended by more that 30 minutes as the team reviewed surgical options and prepared the femur to implant a larger nail.Additional reaming was performed to accommodate a 10 × 360 mm t2 femoral ar nail.".

Brand Name
T2 FEMUR - FEMORAL NAIL, A/R D9X360 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23759581
Report Number0008031020-2025-02134
Device Sequence Number10079454
Product Code HSB
UDI-Device Identifier04546540199386
UDI-Public(01)04546540199386(11)201002(17)250930(10)K093C38
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number18250936S
Device Lot NumberK093C38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown